# SDR DALA2023080706399

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 69,959 hours, 26,133 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2901729) RT HOR. STAB LWR AFT ATTACH POINT BUSHING HAS CORROSION (STAB SIDE). REPAIR PER ER/A 610872-14 REV. ORIGINAL.
